MathSciNet Relay Station
MathSciNet bibliographic data
MR2429171 54H25 (46B20 47H10 49J40)
Rezapour, Sh.; Hamlbarani, R. Some notes on the paper: "Cone metric spaces and fixed point theorems of contractive mappings'' [J. Math. Anal. Appl. 332 (2007), no. 2, 1468–1476; MR2324351] by L.-G. Huang and X. Zhang. J. Math. Anal. Appl. 345 (2008), no. 2, 719–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement